# SDR 2020F00123

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86112
- Condition: Cracked
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N510 DISCREPANCY:ON NDT ROTOR HOLE INSPECTION, FOUND ONE HOLE ON R/H KEEL BEAM AROUND STA. 742 HAS AN INDICATION OF A CRACK. CORRECTIVE ACTION: EVALUATED AND REPAIRED AREA AT STA.742 RH KEEL BEAM IAW AMES DOCUMENT 47359REA15.
